Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Rational points on, and the arithmetic of, elliptic curves: A tale of two books (and an article)


Author: Joseph H. Silverman
Journal: Bull. Amer. Math. Soc. 54 (2017), 591-594
MSC (2010): Primary 11G05
DOI: https://doi.org/10.1090/bull/1542
Published electronically: January 5, 2017
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (2010): 11G05

Retrieve articles in all journals with MSC (2010): 11G05


Additional Information

Joseph H. Silverman
Affiliation: Mathematics Department, Box 1917 Brown University, Providence, Rhode Island 02912
Email: jhs@math.brown.edu

DOI: https://doi.org/10.1090/bull/1542
Keywords: Elliptic curve
Received by editor(s): May 24, 2016
Published electronically: January 5, 2017
Article copyright: © Copyright 2017 American Mathematical Society

American Mathematical Society